Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 530472, 13 pages
http://dx.doi.org/10.1155/2012/530472
Research Article

Analysing Social Epidemics by Delayed Stochastic Models

1Department of Statistics and Operational Research, University of Valencia, Dr. Moliner 50, 46100 Burjassot, Spain
2Department of Higher Mathematics, Donestsk State University of Management, 163a Chelyuskintsev Street, 83015 Donetsk, Ukraine

Received 8 May 2012; Revised 23 May 2012; Accepted 23 May 2012

Academic Editor: Seenith Sivasundaram

Copyright © 2012 Francisco-José Santonja and Leonid Shaikhet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Francisco-José Santonja and Leonid Shaikhet, “Analysing Social Epidemics by Delayed Stochastic Models,” Discrete Dynamics in Nature and Society, vol. 2012, Article ID 530472, 13 pages, 2012. doi:10.1155/2012/530472